# SDR SIMA953053

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Tube O-Ring
- Part number: ST3086013
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

SBN - FLT 4023 - NR 1 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED WITH OIL PRESSURE FLUCTUATING AT 40-45.  CAPTAIN DIVERTED TO SBN AFTER SHUTTING DOWN ENGINE DURING FLIGHT.  FOUND OIL LEVEL LOW.  REMOVED AND INSPECTED O-RING ON OIL VENT TRANSFER TUBE AND TIGHTENED B-NUT ON SCAVENGE TUBE.  PERFORMED LOW OIL PRESSURE CHECK IAW P/W MM.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
